Riemann boundary-value problem on an open rectifiable Jordan curve. II
AbstractThe Riemann boundary-value problem is solved for the classes of open rectifiable Jordan curves extended as compared with previous results and functions defined on these curves.
How to Cite
Kud’yavina, Y. V., and S. A. Plaksa. “Riemann Boundary-Value Problem on an Open Rectifiable Jordan Curve. II”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 12, Dec. 2010, pp. 1659–1671, https://umj.imath.kiev.ua/index.php/umj/article/view/2990.